Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonclassical simple Lie algebras


Author: Robert Lee Wilson
Journal: Bull. Amer. Math. Soc. 75 (1969), 987-991
DOI: https://doi.org/10.1090/S0002-9904-1969-12328-1
MathSciNet review: 0268236
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert and M. S. Frank, Simple Lie algebras of characteristic p, Univ. e Politec. Torino Rend. Sem. Mat. 14 (1954/55), 117-139. MR 79222
  • 2. R. Block, On torsion-free abelian groups and Lie algebras, Proc. Amer. Math. Soc. 9 (1958), 613-620. MR 97444
  • 3. R. Block, New simple Lie algebras of prime characteristic, Trans. Amer. Math. Soc. 89 (1958), 421-449. MR 100010
  • 4. E. Cartan, Les groupes de transformations continus, infinis, simples, Oeuvres completes. Vol. 2, Partie II, Gauthier-Villars, Paris, 1953, pp. 857-925. MR 58523
  • 5. M. S. Frank, A new class of simple Lie algebras, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 713-719. MR 66360
  • 6. M. S. Frank, Two new classes of simple Lie algebras, Trans. Amer. Math. Soc. 112 (1964), 456-482. MR 162829
  • 7. S. A. Jennings and R. Ree, On a family of Lie algebras of characteristic p, Trans. Amer. Math. Soc. 84 (1957), 192-207. MR 82633
  • 8. N. Jacobson, Restricted Lie algebras of characteristic p. II, Duke Math. J. 10 (1943), 107-121. MR 7749
  • 9. I. Kaplansky, Seminar on simple Lie algebras, Bull. Amer. Math. Soc. 60 (1954), 470-471.
  • 10. S. Kobayashi and T. Nagano, On filtered Lie algebras and geometric structures. II, J. Math. Mech. 14 (1965), 679-706. MR 188364
  • 11. A. I. Kostrikin and I. R. Shafarevitch, Cartan pseudogroups and Lie p-algebras, Dokl. Akad. Nauk SSSR 168 (1966), 740-742 = Soviet Math. Dokl. 7 (1966), 715-718. MR 199235
  • 12. W. H. Mills and G. B. Seligman, Lie algebras of classical type, J. Math. Mech. 6 (1957), 519-548. MR 89193
  • 13. R. Ree, On generalized Witt algebras, Trans. Amer. Math. Soc. 83 (1956), 510-546. MR 82058
  • 14. G. B. Seligman, Modular Lie algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 40, Springer-Verlag, Berlin, 1967. MR 245627
  • 15. I. M. Singer and S. Sternberg, The infinite groups of Lie and Cartan. I. The transitive groups, J. Analyse Math 15 (1965), 1-114. MR 217822
  • 16. S. Sternberg, Lectures on differential geometry, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 193578


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12328-1

American Mathematical Society